# SDR CALA201906301075

- Difficulty date: June 25, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 23,004 hours, 8,196 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20633000
- Condition: Failed
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE ALIGNMENT PIN FOR BRAKE DISC BROKEN AND BRAKE COMING APART REMOVED AND REPLACED BRAKE ASSY REF AMM 32-41-41-400-801 BRAKE OPS CHECKS NORMAL ROTABLE PARTS CHANGE WAS INDICATED
